# SDR AWXA200501302

- Difficulty date: October 10, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877
- Part serial: NSN
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED STRINGER 18A CRACKED, 2.0 INCHES IN LENGTH, AT BS 727 AND FROM WL 212 TO WL 213.  MAINTENANCE TRIMMED OUT CRACK ON STRINGER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-05298-SS1.  FABRICATED WEB FILLER, RADIUS FILLER, STIFFENER AND GUSSET IAW AWA ER NO 03-5361-05298-SS1.  INSTALLED FABRICATED REPAIR PARTS ON STRINGER 18A AT BS 727 AND FROM WL 212 TO WL 213 IAW AWA ER NR 03-5361-05298-SS1.
